# SDR CA150223008

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 7,217 hours
- Engine: Cont O200A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04310091
- Condition: Cracked
- Location: Vertical Stab
- Part time: 7,255 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, FOUND CORROSION ON THE FITTING HOLDING VERTICAL STAB TO HORIZONTAL STAB. WHEN CORROSION WAS REMOVED, FAINT LINES WERE NOTICED. UNDER 10X MAGNIFICATION A CRACK WAS DETECT ON FORWARD VERTICAL SECTION OF FITTING APPROX 1/2" LONG. FITTING IS BEING REPLACED.
